# SDR DALA2022121508126

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER EDGE OF FWD PASSENGER DOOR EXTERNAL SKIN BS 167.  EXTERNAL SKIN STA Y=167 OF LOWER EDGE AT FWD PASSENGER DOOR (L1) WAS REPAIRED PER B717-200 SRM 52-10-01- 2R REPAIR 1 PROCEDURE 1 PAR. 4.
